# SDR 2024F00207

- Difficulty date: August 20, 2024
- Submitted: August 27, 2024
- Operation: General aviation
- Aircraft: N394AG
- Engine: Pwc PW545B
- Engine time: 5,394 hours, 3,964 cycles
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Combustion Liner
- Part number: 30J374701
- Part serial: NA
- Condition: Misinstalled
- Location: Zone 400
- Part time: 183 hours, 154 cycles
- Component: Engine, Pwc, PW545B
- Component part number: 30J262201
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: E

## Discrepancy

OPERATOR REPORTED BLACK SMOKE DURING ENGINE OPERATION. PRATT & WHITNEY ENGINE SERVICE MOBILE REPAIR TEAM RESPONDED TO INVESTIGATE THE EVENT. A BORESCOPE INSPECTION OF THE ENGINE WAS CONDUCTED AND C.C. LINER DISTRESS WAS NOTED. THE ENGINE WAS DISASSEMBLED TO REMOVE AND INSPECT THE COMBUSTION CHAMBER LINER (C.C.LINER), ASSEMBLY P/N: 30J3747-01 . ONCE REMOVED, THE C.C.LINER WAS INSPECTED AND NOTED AS MISSING THE C.C.LINER COOLING SEGMENT RING P/N: 30J3539-01 AND ATTACHING HARDWARE. PWC ENGINEERING DIRECTED THE C.C.LINER TO BE REPLACED AND BASED ON ENGINE CONDITION, NO FURTHER REPLACEMENT OF PARTS REQUIRED. ENGINE ASSEMBLED AND SATISFACTORY GROUND RUNS PERFORMED.
